Home / Journals / Mathematics & Statistics / American Journal of Statistics and Probability
Vol. 2, Issue 2, March 2017
Frequency: Quarterly
Egbo Ikechukwu, Uwakwe Joy Ijeoma
Pages: 12-18   Published Online: Jul. 10, 2017
PDF (237KB)    
Yangjing Chong, Fangfang Guo, Wenyuan Sun
Pages: 9-11   Published Online: May 16, 2017
PDF (167KB)    
Montasir Ahmed Osman
Pages: 6-9   Published Online: Dec. 27, 2016
PDF (276KB)    |    HTML
Sasikumar Ramaraj, Bangusha Devi Subramanian
Pages: 1-5   Published Online: Nov. 23, 2016
PDF (164KB)    |    HTML
Editorial Board
More
Issam Dawoud
Department of Mathematics, Al-Aqsa University
Gaza, Palestine, Palestinian Territories
Peer Reviewers
More
Ahmed Gad
Department of Statistics, Faculty of Economics and Political Science, Cairo University
Cairo, Egypt
Md. Zahirul Islam
Department of Business Administration, Shanto-Mariam University of Creative Technology
Dhaka, Bangladesh
Ben Salah Elaoud
Department of Mathematics, University of Sfax
Sfax, Tunisia
Ekezie Dan Dan
Department of Statistics, Imo State University
Owerri, Imo, Nigeria
Related SciencePG Frontiers
More
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931